当前位置:首页 > 科研人员 > 徐晓平

发表论文

时间:2015-01-15  来源:文本大小:【 |  | 】  【打印

发表论文:

 

1. X. Xu, A new functor from D5-Mod to E6-Mod, Acta Math. Sini. (Engl. Ser.) 32 (2016), no. 8, 867—892.

2. X. Xu, Conformal oscillator representations of orthogonal Lie algebras, Sci. China Math. 59 (2016), no. 1, 37—48.

3.  X. Xu, Projective oscillator representations of sl(n+1) and sp(2m+2), Journal of Lie Theory 26 (2016), no. 1, 97-115.

4.  X. Xu, A new functtor from E6-Mod to E7-Mod, Communications in Algebra 34 (2015), no. 9, 3589-3636.

5. X. Xu, Partial differential equation approach to E7, Acta Mathematica Sinica, English Series 31 (2015), no. 2, 177-200.

6.  C. Luo and X. Xu, Supersymmetric analogues of the classical theorem on harmonic polynomials, Journal of Algebra and Its Applications 13 (2014) no. 6, 1450011, 42pp.

7.  C. Luo and X. Xu, Z-Graded oscillator representations of symplectic Lie algebras, Journal of Algebra 403 (2014), 401-423.

8.  C. Luo and X. Xu, Z^2-Graded oscillator representations of sl(n), Communications in Algebra 41 (2013), 3147-3173.

9. C. Luo and X. Xu, Z-Graded oscillator generalizations of the classical theorem on harmonic polynomials, Journal of Lie Theory 23 (2013), 979-1003.

10.              X. Xu and Y. Zhao, Extensions of the conformal representations for orthogonal Lie algebras, Journal of Algebra 377 (2013), 97-124.

11.              X.Xu, Differential-operator representation of Sn and singular vectors in Verma modules, Algebra and Representtion Theory 15 (2012), 211-231.

12.               X. Xu, Representations of Lie algebras and coding theory, Journal of Lie Theory 22 (2012), no. 3, 647-682.

13.              X. Xu, Partial differential equation approach to F4, Frontier Mathematics in China 6 (2011), No. 4, 759-774.

14.              X. Xu, New algebraic approaches to classical boundary layer problems, Acta Mathematica Sinica, English Series 27 (2011), 1023-1070.

15.               Y. Zhao and X. Xu, Generalized projective representations for sl(n+1), Journal of Algebra 328 (2011), 132-154.

16.              X. Xu, A cubic E6-generalization of the classical theorem on harmonic polynomials, Journal of Lie Theory 21 (2011), 145-164.

17.              X. Xu, Quadratic-Argument approach to nonlinear Schrodinger equation and coupled ones, Acta Applicanda Mathematicae 110 (2010), 749-769.

18.               X. Xu, Stable-Range approach to short wave and Khokhlov-Zabolotskaya equations, Acta Applicanda Mathematicae 106 (2009), 433-454.

19.               X. Xu, Asymmetric and moving-frame approaches Navier-Stokes equations, Quarterly of Applied Mathematics 672009),163-193.

20.               X. Xu, Flag partial differential equations and representations of Lie algebras, Acta Applicanda Mathematicae 102 (2008), 249-280

21.               X. Xu, Matrix-differential-operator approach to the Maxwell equations and the Dirac equation, Acta Applicanda Mathematicae 102 (2008), 237-247.

22.               X. Xu, Representations of centrally-extended Lie algebras over differential operators and vertex algebras, Journal of Pure and Applied Algebra 212 (2008), 1253-1309.

23.               X. Xu, Path hypergeometric functions, Journal of Algebra and Its Applications 6(2007), no. 4 , 595-653.

24.                X. Xu, Stable-range approach to the equation of nonstationary transonic gas flows, Quarterly of Applied Mathematics 65 (2007), 529-547.

25.                G. Benkart, X. Xu and K. Zhao, Classical Lie superalgebras over simple associative algebras, Proceedings of the London Mathematical Society 92 (2006), 581-600.

26.               X. Xu, Tree diagram Lie algebras of differential operators and evolution partial differential equations, Journal of Lie Theory 16 2006, no.4, 691-718.

27.              X. Xu, Theta series of unimodular lattices, combinatorial identities and weighted symmetric polynomials, Algebra Colloquium 13:1 (2006), 67-85.

28.               X. Xu, Differential equations for singular vectors of sp(2n), Communications in Algebra 33 (2005), 4177-4196.

29.               Y. Su and X. Xu, Central simple Poisson algebras, Science in China Series A 47 (2004), no. 2, 245-263.

30.              Y. Su and X. Xu, Structure of contact Lie algebras related to locally-finite derivations, Manuscripta Mathematica 112 (2003), 231-255.

31.               X. Xu, Gelfand-Dorfman bialgebras, Southeast Asian Bulletin of Mathematics 27 (2003), 561-574.

32.              X. Xu, Classification of simple Novikov algebras and their irreducible modules of characteristic 0, Journal of Algebra 246 (2001), 673-707.

33.              Y. Su and X. Xu, Structure of divergence-free Lie algebras, Journal of Algebra 243 (2001), 557-595.

34.               X. Xu, Poisson and Hamiltonian superpairs over polarized associative algebras, Journal of Physics A 34 (2001), 4241-4265.

35.               X. Xu, Equivalence of conformal superalgebras to Hamiltonian superoperators, Algebra Colloquium 9:1 (2001), 63-92.

36.               Y. Su , X. Xu and H. Zhang, Derivation-Simple algebras and structure of generalized Lie algebras of Witt type, Journal of Algebra 233 (2000), 642-662.

37.              X. Xu, Simple conformal superalgebras of finite growth, Algebra Colloquium 7:1 (2000), 205-240.

38.               X. Xu, Quadratic conformal superalgebras, Journal of Algebra 231 (2000), 1-38.

39.              X. Xu, New generalized simple Lie algebras of Cartan type, Journal of Algebra 224 (2000), 23-58.

40.               X. Xu, Variational calculus of supervariables and related algebraic structures, Journal of Algebra 223 (2000), 386-437.

41.               X. Xu, Generalizations of the Block algebras, Manuscripta Mathematica 100 (1999), 489-518.

42.               X. Xu, Skew symmetric differential operators and combinatorial identities, Monatshefte fur Mathematik 127 (1999), 243-258.

43.               X. Xu, Differential invariants of classical groups, Duke Mathematical Journal 94 (1998), 543-572.

44.               X. Xu, Invariants over curvature tensor fields, Journal of Algebra 202 (1998), 315-342.

45.              X. Xu, On spinor vertex operator algebras and their modules, Journal of Algebra 191 (1997), 315-342.

46.               X. Xu, Novikov-Poisson algebras, Journal of Algebra 190 (1997), 253-279.

47.              X. Xu, Braid group actions, intertwining operators and ternary moonshine spaces, Far East Journal of Mathematical Sciences 5 (1997), 337-380.

48.               X. Xu, On simple Novikov algebras and their irreducible modules, Journal of Algebra 185 (1996), 905-934.

49.              X. Xu, Twisted modules of colored lattice vertex operator superalgebras, Quarterly Journal of Mathematics 47 (1996), 233-259.

50.               X. Xu, Self-dual lattices of type A, Acta Mathematica 175 (1995), 123-150.

51.              X. Xu, Intertwining operators for twisted modules of colored vertex operator superalgebras, Journal of Algebra 175 (1995), 241-273.

52.               H. Li and X. Xu, A characterization of vertex operator algebras associated with even lattices, Journal of Algebra 173 (1995), 253-270.

53.               X. Xu, Analogues of the classical Yang-Baxter equation for general algebraic structures, Monatshefte furMathematik 119 (1995), 327-346.

54.              X. Xu, Hamiltonian superoperators, Journal of Physics A 28 (1995), 1681-1698.

55.              X. Xu, Hamiltonian operators and associative algebras with a derivation, Letters in Mathematical Physics,33 (1995), 1-6.

56.              X. Xu, Analogue of vertex operator algebra triality for ternary codes, Journal of Pure and Applied Algebra 99 (1995), 53-111.

57.              X. Xu, K-graded algebras and vertex algebras, Communications in algebra 23 (1995), 281-311.

58.               X. Xu, Lattice coset construction of vertex operator algebras, Algebra Colloquium 2 (1995), 241-268.

59.               X. Xu, A gluing technique for constructing self-dual codes, Journal of Combinatorial Theory A 66 (1994), 137-159.

60.               X. Xu, Central extensions of self-dual type-A complex lattices, Communications in algebra 22 (1994), 1281-1303.

61.               X. Xu, Irreducible representations of the braid group B4 with a cubic condition, Algebra Colloquium 1 (1994), 137-159.

62.               X. Xu, Classical R-matrices for vertex operator algebras, Journal of Pure and Applied Algebra 85 (1993), 203-118.

附件
相关文档

维多利亚老品牌76696vic|首頁(欢迎你)